# SDR VNAA2016081100008

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 29,534 hours, 29,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: AD20131A
- Part serial: 4102323
- Condition: Inoperative
- Location: Cabin
- Part time: 14,344 hours, 14,521 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FLOODLIGHT INOPERATIVE.  MAINTENANCE R & R THE NR 3 INVERTER IAW AMM, OPS CHECK GOOD.
